# SDR DXTA2012022004878

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 10,523 hours, 6,606 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN316
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT COME UP AFTER TAKEOFF.  LANDING GEAR INDICATIONS REMAINED 3 GREEN AND NO RED.  BURNED DOWN FUEL TO MAX LANDING WEIGHT AND LANDED UNEVENTFULLY AT THE DEPARTURE AIRPORT.  TROUBLESHOT THE NLG STRUT SQUAT SWITCH.  R & R, WORK DONE IAW MM 32-60-00. OPS CHECKED SATISFACTORY.
